Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Had coil fitted a d period is settled. Why headaches, dizziness and exhaustion?

Q : Hello my name is Kay, I had my coil ( copper t) fitted 5 months go nearly 6 now, my period has settled to two weeks on two weeks off two weeks on and so forth, yet this past week I have been feeling extremely exhausted, head aches dizziness , and on Sunday had a pink staining as I wiped usually if this happens which it hardly does my period usually follows suite but I have had nothing since the staining on Sunday today is now Wednesday, I finished my last period not the Saturday just gone but the last so I am not due again to this Saturday , I m a bit confused why this is happening and while I feel so rough, I know I can t get pregnant because I ve got the coil inside , could it be the coil irritating my cervix ? And bad pmt which I never ever get ? I do have unprotected sex with y long term partner an had the coil fitted to prevent pregnancy and was informed I would not get pregnant on the coil as we both already have kids from previous relationships, I on the other had feel these symptoms just some are what ie experienced before with my pregnancy but know this can not be the case as I have the coil in just wondering if you could advise me or give me some more information ; thank you , Kay
Asked On : Sun, 26 Aug 2012
Answers:  2 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ayurveda Specialist 's  Response
1. Irregular [on and off] and heavy menstrual flow [bad pmt] are common side effects of copper IUD.
2. as your are headache,dizziness and exhaustion you have to visit your gynecologist and get examined for presence of any PID, [local examination, vaginal swab culture and ultrasound will help]. And depending on the result, antibiotic treatment can be taken & also discuss about the severity of symptoms. If she suggests better go for removal and opt some other family planning methods.

PS: Women may also experience spotting between periods. [pink staining]
Answered: Thu, 10 Oct 2013
I find this answer helpful
Homeopath Dr. C. J. Varghese's  Response
Hello Kay,
Thank you for posting your query through Healthcare magic.
First of all you have to admit that copper T is a device that is against nature and that your going against nature will have its own repercussions. Here you are facing few such difficulties.
There can have several complications of inserting copper T. After five to six months, you have started experiencing them. The pink staining , extreme exhaustion, dizziness etc. show that you are sick. The affections after insertion vary from individual to individual. Several ladies tolerate it without any complication for longer time. But many ladies suffer from several affections shortly after insertion of such devices including infection inside the uterus.
I do not think that you are pregnant. But you are showing symptoms that the device is not suitable for you any more.
You have to approach your gynaecologist at the earliest. See whether you are alright. An ultrasound may give the impression about its present position.
As a Homoeopath, I have to suggest also the possibility of some psychological conflicts you may be possibly passing through. You have not mentioned anything in detail except that you suffer from some amount of unusual premenstrual tension and that you are having sex with your long term partner while having children from previous relationship. You can probe these areas to see whether you are suffering mentally on any of such issues. Because sudden unexpected psychological conflicts can make you sick by bringing your immunity to lower levels. The sickness in your case may be manifested as infections or as such irregular periods etc.
If you can get back to me through a premium question and if you can provide your case in detail, I can help you by suggesting your constitutional remedy that will take care of your present health whatever crisis, mental or physical, you are passing through.
With Best Wishes,
Dr C. J. Varghese,
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor